# SDR IPXA2020012765400

- Difficulty date: January 26, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 17,785 hours, 10,522 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327084600200
- Condition: Damaged
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG,  MAIN DECK CARGO FLOOR PANEL 241EN DAMAGED,  FABRICATED A NEW MAIN DECK CARGO FLOOR PANEL IAW  SREO A300-5320-40552-B.
